Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 30 September 2007

Adaptive Control of Networked Systems in the Presence of Bounded Disturbances

A. H. Tahoun & Fang Hua-Jing

Journal of Computer Science, Volume 3, Issue 9, pp. 693–699 · doi.org/10.3844/jcssp.2007.693.699

6,537 accesses4,370 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The insertion of data network in the feedback adaptive control loops makes the analysis and design of networked control systems more complex than traditional control systems. This paper addresses the adaptive stabilization problem of linear time-invariant networked control systems when the measurements of the plant states are corrupted by bounded disturbances. The case of state feedback is treated in which only an upper bound on the norm of matrix A is needed. The problem is to find an upper bound on the transmission period h that guarantees the stability of the overall adaptive networked control system under an ideal transmission process, i.e. no transmission delay or packet dropout. Rigorous mathematical proofs are established, that relies heavily on Lyapunov's stability criterion and dead-zone Technique. Simulation results are given to illustrate the efficacy of our design approach.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Tahoun, A. H. & Hua-Jing, F. (2007). Adaptive Control of Networked Systems in the Presence of Bounded Disturbances . Journal of Computer Science, 3(9), 693–699. https://doi.org/10.3844/jcssp.2007.693.699

Licence
© Science Publications
Issue
Volume 3, Issue 9
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Adaptive Control of Networked Systems in the Presence of Bounded DisturbancesJournal of Computer Science · Volume 3, Issue 9 · pp. 693–699 · © Science PublicationsDownload